# SDR HAIGJQR0184

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Ring
- Part number: M274263215B
- Condition: Corroded
- Location: Gr Box
- Part time: 782 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINING RING CORRODED REPLACED WITH NEW PARTS FROM BHT
